Menstrual Bleeding Becomes Heavy After 2 Months Of Taking Pulmonary Medication?
Hello doctor, I want to ask, as long as I have lung treatment, for 2 months, my period is very heavy, on the 2nd or 3rd day of menstruation blood clots come out, as long as I consume my menstrual pulmonary drug it is very heavy, because I have been born, is it healthy or no?
Good afternoon, thank you for asking at HealthReplies.com. For more details knowing whether the condition you are experiencing is indeed affected by pulmonary medicine or not, actually it is better if there is a name for the medicine, because there are many types of pulmonary drugs with different side effects.
In addition, although this may only happen when you take pulmonary medication, this condition can also occur along with other lifestyle changes that can also affect the menstrual cycle, such as:
Overweight or underweight
Body weight goes up and down too dramatically
Smoking both active and passive
Exhaustion or too much activity
Lack of sleep
Stress or mental stress
Currently in a diet program
Consume too much oily and fatty food
Sports are too extreme
Then it needs to be clarified also whether heavy menstrual bleeding is only during menstruation, or it has made your period irregular. Is there bleeding outside the menstrual cycle or not, and whether it makes you weak and pale. If your period remains regular, this may not have anything to do with medication, because if there is, because you are taking pulmonary medication not only when you are menstruating, bleeding should occur continuously, not waiting for when you menstruate.
However, to avoid misunderstanding, we suggest that you consult your obstetrician to find out the possibility through a series of historical excavations, physical examinations and possibly support such as blood tests if necessary, to determine the best treatment later. Meanwhile, live a healthy lifestyle by avoiding cigarettes, maintain ideal body weight, multiply the consumption of fruits and vegetables. So, hopefully answering your question.